MathSciNet Relay Station
MathSciNet bibliographic data
MR2670676 (2011e:42046) 42B35 (35J10 42B30)
Huang, Jizheng Hardy spaces associated to the Schrödinger operator on strongly Lipschitz domains of $\Bbb R\sp d$. Math. Z. 266 (2010), no. 1, 141–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement